| Model Number |
02.12.E0310FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
12/29/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 year and 7 months from the primary, the patient came in reporting instability and the cause is unknown.The surgeon upsized the insert (from 10 mm to 20 mm) and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 02 january 2026.Gmk-sphere 02.12.E0310fr gmk-sphere tibial insert e-cross - flex 3r - 10mm (k202022) lot 2343274: (b)(4) items manufactured and released on 18-dec-2023.Expiration date: 29-nov-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.